On the splitting of primes in an arithmetic progression. II
Acta Arithmetica, Tome 56 (1990) no. 4, pp. 341-344
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Bhaskaran 1 ; S. Venkataraman 1
@article{10_4064_aa_56_4_341_344,
author = {M. Bhaskaran and S. Venkataraman},
title = {On the splitting of primes in an arithmetic progression. {II}},
journal = {Acta Arithmetica},
pages = {341--344},
year = {1990},
volume = {56},
number = {4},
doi = {10.4064/aa-56-4-341-344},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-56-4-341-344/}
}
TY - JOUR AU - M. Bhaskaran AU - S. Venkataraman TI - On the splitting of primes in an arithmetic progression. II JO - Acta Arithmetica PY - 1990 SP - 341 EP - 344 VL - 56 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-56-4-341-344/ DO - 10.4064/aa-56-4-341-344 LA - en ID - 10_4064_aa_56_4_341_344 ER -
M. Bhaskaran; S. Venkataraman. On the splitting of primes in an arithmetic progression. II. Acta Arithmetica, Tome 56 (1990) no. 4, pp. 341-344. doi: 10.4064/aa-56-4-341-344
Cité par Sources :